# SDR QXEA9700582

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 8934100450A
- Condition: Malfunction
- Location: Cockpit
- Part time: 25,414 hours
- Component: Kidde, A41260
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - NR 2 ENGINE FIRE WARNING WILL NOT TEST.  REPLACED NR 2 FIRE WARNING CONTROLLER, OPERATIONAL TEST GOOD.
